# SDR SWAA2025031705359

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 57,930 hours, 34,955 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL FWD BULKHEAD; CRACKED BEHIND THE HYDRAULIC SYSTEM A PRESSURE MODULE.  <[01] C/W WITH SRM 57-10-10-2R-2.; [02] C/W WITH SRM 57-10-10-2R-2 PAR. 6.; [03] PERFORMED REVIEW OF THIS FAULT IAW SRM 57-10-10-2R-2 PAR. 6.
